# SDR UPS07M49887

- Difficulty date: May 10, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 32,607 hours, 6,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Fs 2160 L33-35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C AFT EXTERIOR FUSELAGE RIGHT SIDE BETWEEN FS 2007-2160 HAS SURFACE CORROSION WHERE UPPER AND LOWER HORIZONTAL STAB FAIRINGS ATTACHES TO FUSELAGE.  REMOVED CORROSION IAW MD-11 SRM 51-21-01, AREA AT FS 2160 L33R-L35R FOUND OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011-5330-01-A0881.
